# SDR REXA2019102391538

- Difficulty date: October 9, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 28,690 hours, 20,273 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Striker
- Part number: SH670341268
- Condition: Worn
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: WEAR ON FWD/AFT SEAL STRIKER AT FWD BAGGAGE BAY DOOR CUT-OUT. (CCD)                                                     
"
"WEAR ON AFT SEAL STRIKER AT FWD BAGGAGE BAY DOOR CUT-OUT WAS BLENDED OUT PER CRJ/900 SRM 51-12-00-001-001-A01. AREA WAS MEASURED WHIT FOLLOW DIMENSIONS : MAX DEPTH IS: 0.002"" THEREFORE IT IS WITHIN LIMITS FOUND PER CRJ/900 SRM 53-31-23-101-001-A02. FWD SEAL STRIKER AT FWD BAGGAGE BAY DOOR WAS REPLACED PER CRJ/900 SRM 51-41-02-001-001-A01

"
